# SDR AU961070

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 650
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Friction Brake
- Condition: Contam-Water
- Location: Nose-Tail Gear S
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR CENTERING AND FRICTION BRAKE DAMPER SYSTEM CONTAMINATED WITH WATER CAUSING LUBRICATION TO BE WASHED OUT AND PREVENTING NLG FROM RETRACTING - AIRCRAFT WAS LANDING AND TAKING OFF IN HEAVY RAIN
